# SDR DXTA2023102398460

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000023
- Aircraft time: 3,580 hours, 2,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY EXIT LIGHT ABOVE SEAT 3 DOESN'T ILLUMINATE WITH THE SWITCH IN THE ARMED POSITION WITH THE OTHER EMERCENCY LIGHTS. ONLY ILLUMINATES WHEN THE SWITCH IS IN THE ON POSITION //SIGNOFF// RESEATED CONNECTOR AND PERFORMED OPS CHECK OF EMERGENCY LIGHT OPS CHECK GOOD IAW CE-700 AMM 33-50-00 OPS CHECK GOOD
